# SDR AWXA200701056

- Difficulty date: August 14, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767120
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987893, STRINGER CRACKED AT EXISTING REPAIR, BS 500C, S16L.  REPAIRED STRINGER, BS 500C, S16L IAW AWA ER 03-5312-01094-DD1.
